# SDR RAIA960506

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hyd Press Light
- Condition: Broken Wire
- Location: Cockpit
- Part time: 11,569 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7116 - BLUE HYDRAULIC PRESSURE LIGHT ILLUMINATED.  REPAIRED WIRE, P/N BF2419, AND INDICATOR LIGHT.  (M)
